# SDR CALA2009080300403

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100013
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ STAB RIB CRACKED ON UPPER FLANGE OF CASTING JUST AFT OF AFT MOUNT LUG.  FABRICATED AND INSTALLED DOUBLER PER ECRA 5510-02038 AND INITIATED DIP TO READ ON OR BEFORE 28 JULY, 2011.  REMOVE AND REPLACE THE P/N 185A1311-3 RIB FITTING PER PART 3 OF ECRA 5510-02038.
